# SDR REXA2016060801077

- Difficulty date: June 8, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 21,379 hours, 13,967 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BRACKET IS CRACKED LT ENGINE PYLON ATTACHING TO TIE BAR AND HINGE LINE FAIRING.  R & R LOWER HINGE LINE FAIRING BRACKET IAW SRM 51-42-06-001-001-A01, PN: CN624-4212-202.
